# SDR ASOA2016070715184

- Difficulty date: July 7, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 24,643 hours, 23,569 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT LBL 27, BS 559+112 CORRODED.  REMOVED AND REPLACED IAW SRM 51-47-04.
